Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes swollen lips with burning sensation?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3784 Questions

default
Posted on Wed, 27 Aug 2014 in Skin Hair and Nails
Question: Im 22 years old.

I have the following symptoms:
-mildy swollen lips with a burning sensation
-burning/tingling tongue with small bumps ---on both sides that get bigger on both sides of the back of the tongue.
-rough skin on my left cheek. down area close to the teeth. and other rough skin area on the right side opening of lip.

five days ago i started to take phendimetrazine capsule. since i can swollow pills i open the capsule and d and mix them with pudding to be able to swallow. i also started exeecising everysay 30mins and a 1300 calorie diet.

does this symptoms related? or could it be something serious? or maybe just dehydration? should i go to the drs office?
doctor
Answered by Dr. Raju A.T 4 hours later
Brief Answer:
Vitamin defeciency

Detailed Answer:
Hi,

Thanks for your query.

No, the symptoms you have are not related to the phendimetrazine capsule or the way of taking it. These could be secondary symptoms of vitamin defeciency.

You may have to take multivitamin supplements for a period of one month to get rid of the problems.

Also, do observe the white plaque present on the side of the exposed tongue in the image. It could be a Leukoplakia if it persists for more than a month of vitamin supplementation. It is a serious condition and need biopsy testing to confirm the diagnosis.

Hope, I answered your query.

wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 18 minutes later
what is leukoplakia? and its causes?
doctor
Answered by Dr. Raju A.T 11 minutes later
Brief Answer:
explained

Detailed Answer:
Hi,

Thanks for writing back.

Leukoplakia is a condition where areas of keratosis appear as firmly attached white patches on the mucous membranes of the oral cavity.

Cause for the same is could be numerous like tobacco, jagged tooth, vitamin deficiency, alcohol etc.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Procedures

Recent questions on  Vitamin deficiency

doctor1 MD

i am a thirty year old female recently i have been noticing a lot of hair loss, handfuls, especially when i shower, i startedd taking b vitamins over the counter and it hasn't really helped. my boyfriend started getting worried and he thinks it might be connected to some mood swings i've been having and thinks i have a vitamin deficiency. also he thinks i should mention that i've been having heartburn and yellow fatty stools and a history of pancreatic cancer in my family. i think he's overreacting but i've lost three members to cancer in the last five years so here i am... asking. what's up, Doc?

doctor1 MD

getting pain in some parts of chest in random time

doctor1 MD

Hi. I went on a cruise from Nov 27 to Dec 2 to Lebadee Haiti and Falmouth Jamaica. Since I got back I haven’t been feeling well. I have aches all over, tired, I feel feverish, and the strangest is a burning sensation in my left leg. It started in...

doctor1 MD

Wife says her tongue is numb. Strange.

doctor1 MD

have very dry skin, dry scalp and nails just peel and break. do you think i have some vitamin deficiency? when my skin dries on the palms of my hand, i also get small cuts because of itching. I use hand cream with coconut base but does not help much.

doctor1 MD

I am 37 and just recently stopped doing peg interferon for hep c and I am cured however now I have a weird mouth thing going on for like 4 months,teeth imprints,hair loss, I lost my voice for like 5 months, and my doctor says I have a vitamin deficiency. I have swollen ankles and have troubles sleeping.not sure if I should get another opinion